# SDR ASAA0641186

- Difficulty date: November 8, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 45,384 hours, 25,564 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Lt Te Flaps
- Component: Flap
- Component part number: 6546435281
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AFT FLAP TE IS NICKED AND SEPARATING JUST OB OF IB TRACK FAIRING.  REMOVED DAMAGE FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 51 70 10.
